# SDR ASOA20130420290

- Difficulty date: April 20, 2013
- Submitted: April 21, 2013
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 35,261 hours, 26,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT WAS IN FOR A LINE CHECK WHEN INSPECTION FOUND A FLOOR PROXIMITY LIGHT STRIP INOPERATIVE BETWEEN ROLL 2 THRU5. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT STRIP IAW AMM 33-50-12. OPS CHECK GOOD AND WAS RELEASED.
